# SDR PLGA991017

- Difficulty date: October 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N357BE
- Make and model: Saab 340B
- Aircraft serial: 340B277
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffee Pot
- Condition: Failed
- Location: Galley
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

MHT - FLT 4814 - THE FLIGHT ATTENDANT NOTICED BURNING SMELL IN THE CABIN.  THE PILOT WAS NOTIFIED AND THE AIRCRAFT DIVERTED INTO MHT AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOOKED AT AND FOUND THE COFFEE URN AND PLUG TO BE AT FAULT.  THE SYSTEM WAS DEACTIVATED AND THE AIRCRAFT WAS FERRIED TO BGR.  IN BGR, MAINTENANCE REPLACED THE AFFECTED ITEMS, PERFORMED ALL REQUIRED CHECKS AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
